Toggle Main Menu Toggle Search

Open Access padlockePrints

Nonuniqueness of Carathéodory extremal functions on the symmetrized bidisc

Lookup NU author(s): Dr Zinaida LykovaORCiD, Professor Nicholas Young

Downloads

The full text of this item is currently under embargo and cannot be made publicly available until 20/04/2023.


Publication metadata

Author(s): Agler J, Lykova ZA, Young NJ

Publication type: Article

Publication status: Published

Journal: Analysis Mathematica

Year: 2022

Volume: 48

Pages: 287-306

Print publication date: 01/06/2022

Online publication date: 20/04/2022

Acceptance date: 12/01/2022

Date deposited: 15/01/2022

ISSN (print): 0133-3852

ISSN (electronic): 1588-273X

Publisher: Akademiai Kiado Rt.

URL: https://doi.org/10.1007/s10476-022-0138-6

DOI: 10.1007/s10476-022-0138-6

ePrints DOI: 10.57711/9bdn-0164


Altmetrics

Altmetrics provided by Altmetric


Share